MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV ULTRA DUAL POSTED TRICOT PAD, TETHERED LOCKING CAPS. 25 BOX; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK CV ULTRA DUAL POSTED TRICOT PAD, TETHERED LOCKING CAPS. 25 BOX; STAND, INFUSION
Catalog Number CV0321
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judsf496 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported that "it has occurred for the 2nd time in two different patients that the fixation member releases from the fixation patch.The patch was on the patient's photo, placed on tuesday.The photo shows what the nurse found four days later.Patient has not been in the shower with the patch.This patch is very important for the fixation of (not yet ingrown) tunneled central venous catheters.Releasing has a significant risk of dislocation and infection." this report addresses the first patient.

Brand Name
STATLOCK CV ULTRA DUAL POSTED TRICOT PAD, TETHERED LOCKING CAPS. 25 BOX
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9655065
Report Number3006260740-2020-00368
Device Sequence Number16564345
Product Code FOX
UDI-Device Identifier00801741081576
UDI-Public(01)00801741081576
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Catalogue NumberCV0321
Device Lot NumberJUDSF496
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1